T Nation

Switched from SubQ to IM, Now Having Problems

Hi guys
My protocol is 125 mg of test e per week. That means 27,5 mg EOD and I’m 6 months on TRT now without HCG.

My first bloodwork I got 10 weeks after were not that high. I went from 260 TT to 360 TT on 80 mg/week subq. After upping my dose to my current protocol my TT went to 466 after 10 weeks. Now I switched to IM to look how it will affect me.

Today I got my second shot in the shoulder and I’m feeling pretty shitty this evening. My heartrate is elevated and also my BP rise from 120/70 to 140/90.

Is this normal or what should I do?

I always ‘felt’ IM shots more than SQ. Probably will feel up and down for a couple weeks then stabilize

Wait a minute.125/7x2= 35.71mg EOD. If you truly want to do 125mg a week:

125 divided by 7 days = 17.857mg per day

17.857 x 2 = 35.714 or 36mg EOD

You are almost doing 10mg a shot less than you want to do… not an insignificant amount!

How did you get 27.5mg? You were only doing 96.25mg a week all this time!

27.5/2=13.75
13.75x7=96.25
No wonder you feel like crap.

Your hormone levels are no longer stable because you made a change to your protocol and will take 6 weeks before levels are stable again, until then you will drift in and out of lot-T symptoms.

You are probably responding more to the IM injections and is probably why things are more intense.

10 mg per shot, and you are doing the math right and OP isn’t

1 Like

Yeah! Much bigger difference too, thanks! LOL Edited my post for the screw-up.

Thanks for the replys guys
I actually inject 35 mg EOD. I wrote down the wrong number.

So definitely I feel that the IM shots are more noticeable. So my sleep was fucked up that night because I heart was beating like crazy and my thoughts didn’t want to stop. Only slept for 4 hours. Hopefully it won’t last that long

1 Like

Im now changing from daily sustanon SUB-q to daily cypionate IM.
I do not feel very well and Im a bit worried, but my knowledge says it is normal. I started this change 3 weeks ago

I changed from subq to im needed 8 weeks to restsbilize.

Back on subq btw. I get bored and switch. But don’t think I’ll switch for a long time.

Why mess with something that is not broken?

i guys
As I wrote few days ago I’m switched to IM injections. Now my BP rises really quick. My normal BP was 115-120/70-80 now on 130-150/80-90 and my resting heart rate went from 60 to 80 BPM.

What can I do in the meantime until my hormonlevels adjust? Can there be any damage within that time?
Because I have Polycystic kidney disease and have to look after my BP. Should it normalize after 6 weeks?

I once watched this video. But only for the injection technique.

He explains in detail about absorption with IM. Great Video.